# SDR MWEA010643

- Difficulty date: April 24, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 80,709 hours, 75,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN AFT FUSELAGE STATION 958 APPROXIMATELY LONGERON 16 RIGHT.  REPAIRED IN ACCORDANCE WITH 53-01 FIGURE 4.
